# SDR ASAA0410194

- Difficulty date: April 13, 2004
- Submitted: June 14, 2004
- Operation: Air carrier
- Aircraft: N730AS
- Make and model: Boeing 737290C
- Aircraft serial: 22577
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Clip
- Part number: 69353642
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND STRINGER CLIP AT STATION 986, STRINGER 19L IS CORRODED.  REMOVED DAMGAED CLIP AND INSTALLED REPLACEMENT CLIP IAW SRM 51-20-1.  (M)
